Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/45366
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorDurdiev, D.-
dc.contributor.authorShishkina, E.-
dc.contributor.authorSitnik, S.-
dc.date.accessioned2022-02-08T08:36:16Z-
dc.date.available2022-02-08T08:36:16Z-
dc.date.issued2021-
dc.identifier.citationDurdiev, D. The explicit formula for solution of anomalous diffusion equation in the multi-dimensional space / D. Durdiev, E. Shishkina, S. Sitnik // Lobachevskii Journal of Mathematics. - 2021. - Vol.42, №.6.-P. 1264-1273. - Doi: 10.1134/S199508022106007X.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/45366-
dc.description.abstractThis paper intends on obtaining the explicit solution of n-dimensional anomalous diffusion equation in the infinite domain with non-zero initial condition and vanishing condition at infinity. Based on Laplace and Fourier transforms the properties of the Fox H-function and convolution theorem, explicit solution for anomalous diffusion equation is obtainedru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectanomalous diffusionru
dc.subjectintegro-differential equationru
dc.subjectGerasimov-Caputo fractional derivativeru
dc.subjectLaplace transformru
dc.subjectFourier transformru
dc.subjectconvolution theoremru
dc.subjectexplicit solutionru
dc.titleThe explicit formula for solution of anomalous diffusion equation in the multi-dimensional spaceru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_Explicit.pdf535.67 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.